See Alike in...

Alike App

Browser

kat.E

662d

I recently moved into a new uni apartment and my roommates are not here at the moment. I have woken up multiple times for the past 2 weeks thinking that someone is entering the apartment and I start to spiral each time. I've used prescription sleep aids before and felt worse after using them as well as natural alternatives which typically makes me feel groggy in the morning. does anyone have any typis for coping with this? My ESA is not with me as per my roommates request (allergies) otherwise I feel I'd be alot better if I had her.

    • Harvey78

      661d

      I occasionally use 2 pills of Benadryl. It's my dad's trick for jetlag he used to fly to Europe for his job. Its worked for me pretty good

    • echo.comet

      662d

      I'd speak with your Uni about maybe getting moved into a different room so you can get your ESA. If you can do that, maybe it'll help you feel safer? Hope that helps

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion